# SDR IPXA2021010464090

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,372 hours, 13,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: False Activation
- Location: Slide Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA EVACUATION SLIDE WARING HORN RUNS CONTINOUSLY IN THE ARMED POSITION DURING CLIMB THRU FL200 AND REMAINED ON UNTIL DESCENDING THRU FL190.  PERFORMED OPERATIONS CHECK OF SLIDE, PER AMM 52-73-00-0501.  TEST PASSED CLEANED CONNECTOR FOR THE ASPSU.
